# SDR AU990382

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680C
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Card
- Part number: 285TO45817
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE N2 SPEED CARD FAULTY.   FOUND DURING INSPECTION IAW AD/B767/93 AMDT1.
